MAUDE Adverse Event Report: AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR

AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR
Model Number 531600051
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither sample nor picture was returned for investigation.As the sample was not returned, the investigation of the malfunction was conducted by reviewing the production records.The records showed that the reported spur ii item may have been manufactured with a blocked manometer port on the patient valve housing.The defect could have been caused due to a damaged tool pin during the molding process for the patient valve housing.The blocked manometer port was not detected by the function tests performed in the spur ii assembly line.To mitigate that this defect occurs again a corrective action (ca-000948) has been initiated.The molding tool has been repaired and a quality control check point on the manometer port has now been added into the working instructions for the injection control procedure for the patient valve housing.In addition, requirements to verify that the test equipment used to test 'manometer port passage' is efficient, has been added.Ambu will keep monitoring the issue and take actions as needed.
 
Event or Problem Description
The customer reported that spur ii with blocked manometer port was found.The manometer port being blocked, does not allow air to flow through, rendering the manometer non-functional.No patient involvement.

Brand Name
AMBU SPUR II PEDIATRIC RESUSCITATOR
Common Device Name
MANUAL RESUSCITATOR
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key22187082
Report Number1220828-2025-00014
Device Sequence Number8617550
Product Code OEV
UDI-Device Identifier05707480163441
UDI-Public05707480163441
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2025
Report Date (Section F) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number531600051
Device Catalogue Number531600051
Device Lot Number2000015577
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/14/2025
Event Location Hospital
Date Report to Manufacturer06/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown